# SDR HNAA2025052000358

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 48,008 hours, 43,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COMING ON UNCOMMANDED IN ARM POSITION   FACT  21MAY25  15:21  SBY   DURING TROUBLE-SHOOTING FOUND PIN #13 AT P8012 PUSHED BACK IN CONNECTOR. RESEATED AND LOCKED PIN 13 IN LOCATION. EMERGENCY LIGHTS SYSTEM OPS CHECKS GOOD IAW W/C 33-70-17, AT THIS TIME.
